# SDR DALA1142099227

- Difficulty date: February 16, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 27,544 hours, 19,331 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Part number: 593050253
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV2 CENTER WING BOX FS 883 RT STIFFENER CRACKED.  REPAIRED PER ERA 489826-14 REV ORIG.
